Nasonex Causes Eye Problems

1 Reply Updated



Conversation Starter

JD F Says:


Its funny how those drug companys can take a perfect human and trash them with there precriptions that have more side effects than anything. i noticed nasonex causes eye problems.the first question my eye doctor ask was ? does glucoma run in the family ? No ! after watching TV i know why I am a suspect for glucoma. I hate prescriptions , they are an easy death, the pills people take thinking there getting better when there not is B/S.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi JD F,

I can understand how you feel about prescription drugs and certainly agree with a lot of the points you made. According to the link below, changes in vision are a severe side effect of Nasonex:
ncbi.nlm.nih.gov/pubmedhealth/PMH0000204/#a602024-sideEffects

Are you experiencing side effects of glaucoma?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Oxycontin causes dental problems
After taking Oxycontin for 2 years, to lessen pain from chemo, radiation therapy & liver therapy during and after th... 1 reply
eye problems from ativan
how long does blurred vision last after taking ativan. I took.5 mg at midnight and still have blurred vision at 1:00 pm.... 1 reply
Eye problems / tropical
I constantly end up with a tropical viral infection in my one eye only. Please advise what I can use to clear it and how...
Zolpidem & Eye Problems
My eyes have become very sensitive to light and feel watery and irritated most of the time now. I have been taking zolpi... 4 replies
Oxybutynin - Eye problems and headaches
I have been taking Oxybutynin hydrochloride 2.5mg per day for about 4 to 5 months and for the past few weeks I've be... 2 replies
does arvs gives rash and eye problems
My boyfriend just started using arv. And he was also taking ilvitrim but now he's got a bad rash and he's eyes a... 1 reply
Can Doxycycline Hyc be used for eye problems?
I recently had cataract surgery and developed corneal abrasions afterwars, which were extrely pàinful. My eye surge... 1 reply
what causes eyebrow loss
i used to use methadone pills.... from maybe a week i am losing my left eyebrow slowly? ## Hello, Zayed! How are you? I&... 1 reply
chantix causes dry eyes?
I've been taking chantix for a month. It does not cure addiction, but helps significantly to reduce cravings. The on... 1 reply
is candid b causes inflammatory in eyes?
hi ,I used candid b as to reduce fungal infection on my eye upper liner but it effected suddenly my eye sight as well as...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 November 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA